# SDR SIMA20141104003

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 27,600 hours, 23,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 11049
- Part serial: C01599
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMER LIGHT INOPERATIVE.  R & R NR 4 BATTERY PACK & CHARGER ASSEMBLY IAW AMM-33-50-04.  OPERATIONS CHECKED GOOD.
